Open Access
Translator Disclaimer
2014 Resilient Finite-Time Controller Design of a Class of Stochastic Nonlinear Systems
Zhiguo Yan
Abstr. Appl. Anal. 2014(SI23): 1-9 (2014). DOI: 10.1155/2014/791409


This paper deals with the problem of resilient finite-time control for a class of stochastic nonlinear systems. The notion of finite-time annular domain stability of stochastic nonlinear systems is first introduced. Then, some sufficient conditions are given for the existence of resilient state feedback finite-time annular domain stabilizing controller, which are expressed in terms of matrix inequalities. A double-parameter searching algorithm is proposed to solve these obtained matrix inequalities. Finally, an example is given to illustrate the effectiveness of the developed method.


Download Citation

Zhiguo Yan. "Resilient Finite-Time Controller Design of a Class of Stochastic Nonlinear Systems." Abstr. Appl. Anal. 2014 (SI23) 1 - 9, 2014.


Published: 2014
First available in Project Euclid: 2 October 2014

zbMATH: 07023075
MathSciNet: MR3224321
Digital Object Identifier: 10.1155/2014/791409

Rights: Copyright © 2014 Hindawi


Vol.2014 • No. SI23 • 2014
Back to Top